MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EP-4 STIMULATOR SYSTEM 110V; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. EP-4 STIMULATOR SYSTEM 110V; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number EP-4-04
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure, pacemakers were present during pacing, however, there was no capture.Pacing was done at 10ma/2ms, then increased to 20ma/2ms which did not resolve and pacing could be done on all channels.The stim cables were disconnected and reconnected which did not resolve the issue.The system was power cycled, the bnc cable connection from the ep-4 to the carto system was checked and confirmed to be ok.The issue did not resolve and the procedure was aborted.
 
Additional Manufacturer Narrative
One workmate¿ claris¿ ep-4¿ cardiac stimulator was received for investigation.Visual inspection of the returned product confirmed all input and output connectors are free of physical damage and all labeling is legible and correctly oriented.Normal wear was indicated on the exterior chassis which is consistent with clinical usage.The attenuator in use and blanking setting were not provided for this analysis.The user should confirm synchronization performance during operation and adjust the synchronization sense level, synchronization delay, setup level % parameter and the setup blanking interval if necessary.Performance can be monitored by the synchronization interval and/or monitoring the sense marker output signal on the rear panel of the ep-4¿ cardiac stimulator.The returned cardiac stimulator functioned as anticipated during the evaluation period.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the root cause of the reported event and subsequent cancellation remains unknown.

Brand Name
EP-4 STIMULATOR SYSTEM 110V
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15496594
Report Number2184149-2022-00237
Device Sequence Number5243219
Product Code DQK
UDI-Device Identifier05414734208741
UDI-Public05414734208741
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K092913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEP-4-04
Device Catalogue NumberEP-4-04
Device Lot Number8516633
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2022
Supplement Date Received by Manufacturer11/15/2022
Initial Report FDA Received Date09/28/2022
Supplement Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown